# SDR AALA20100629TUL01

- Difficulty date: June 29, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SEAT TRACK CORRODED BEYOND LIMITS STATIONS 1302 TO 1307.  REMOVED AND REPLACED SEAT TRACK FROM STATIONS 1222 TO 1309 PER SRM 53-05-00.
